# SDR ASAA2023082744808

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,606 hours, 16,563 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 SOURCE OFF LIGHT ILLUMINATED WHEN APU GEN PUT ON BUS. DID NOT CLEAR UNTIL APU REMOVED FROM BOTH GEN BUSSES AND RECONNECTED. GROUNDED - YES. PERFORMED FIM SOURCE OFF LIGHT ILLUMINATES WITH GRD POWER AVAILABLE TO ON POSITION AND APU OPERATING VERIFIED SOURCE OFF LIGHTS OPERATES NORMAL WHEN APPLIED POWER FROM APU GENERATOR AS PER FIM 24-21 TASK 823.
